# SDR RU3A99004

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58
- Make and model: Rkwell NA26580
- Aircraft serial: 38024
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32138769
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A, E

## Discrepancy

OK - STRONG ODOR OF BURNING RUBBER COCKPIT IMMEDIATELY AFTER TAKEOFF.  RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED IMMEDIATELY AFTER TAKEOFF.  ENGINE SHUT DOWN AND RETURN SAFELY TO LAND.  (M)
